advertisement
Question
Posted by: worried | 2008-11-25

discharge or infection with mirena?

ive been having a discharge, for a month now, its gotten less in the last 2 weeks, but now its yellowish brown, and i get light periode pain, and im not on my period, ive got a cyst on the left hand side, it stared a month after i had the mirena put in, could it be that the cyst burst and now its working it self out of my body? im not sure what to do, wil it help to buy cream for thrust? and if its just an infection will the cream help aswell?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The cyst would not cause a discahrge. It does sound like you have a vaginal infection, but what you describe is not typical of thrush. It would not therefore be a good idea to use a thrush cream, but rather to see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement